# SDR IPXA2018090533574

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 26,966 hours, 16,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200348SP
- Part serial: 00086
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 DENTS ON MAIN I/B FLAP UPPER RT SIDE UPPER SKIN. REPAIRED PER EO B757-5750-68417-B.
